# SDR 9520631158

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneu Manifold
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 PNEUMATIC MANIFOLD FAIL LIGHT ILLUMINATED INTERMITTENTLY.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  ITEM ENTERED IN MINIMUM EQUIPMENT LIST AND AIRCRAFT APPROVED FOR SERVICE.
